Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 103, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 14, 2013, 10:56 PM MDT for Los Alamos County, Sandoval County, Santa Fe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2013, 10:56 PM MDT (04:56 UTC)
- Expired
- Sep 15, 2013, 2:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 66 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263
WGUS55 KABQ 150456
FFWABQ
NMC028-043-049-150800-
/O.NEW.KABQ.FF.W.0103.130915T0456Z-130915T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1056 PM MDT SAT SEP 14 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 200 AM MDT
* AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED TRAINING TRAINING THUNDERSTORMS FROM JEMEZ PUEBLO
TO PERALTA CANYON TO COCHITI CANYON TO BANDELIER NATIONAL
MONUMENT. STORMS WILL REPEATEDLY MOVE NORTHEAST OVER THESE
AREAS...PRODUCING MODERATE TO HEAVY RAINFALL AND FLASH
FLOODING. THE GROUND IS ALREADY SATURATED FROM PREVIOUS
RAINFALL OVER THE PAST SEVERAL DAYS...AND THIS WILL
EXACERBATE RUNOFF AND FLASH FLOODING.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI
CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND AND DOME WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3567 10676 3589 10634 3582 10613 3548 10637
3555 10667
$$2 follow-up statements
003
WGUS75 KABQ 150551
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 PM MDT SAT SEP 14 2013
NMC028-043-049-150800-
/O.CON.KABQ.FF.W.0103.000000T0000Z-130915T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-
1151 PM MDT SAT SEP 14 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MDT FOR
NORTHWESTERN SANTA FE...EAST CENTRAL SANDOVAL AND SOUTHERN LOS ALAMOS
COUNTIES...
AT 1144 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TRAINING THUNDERSTORMS PRODUCING FLASH FLOODING 7 MILES
WEST OF COCHITI LAKE...OR ABOUT 16 MILES SOUTHWEST OF LOS ALAMOS.
THE STORMS PRODUCING FLASH FLOODING WERE REPEATEDLY MOVING OVER THE
SAME AREAS TO THE NORTHEAST.
LOCATIONS IMPACTED INCLUDE...
WHITE ROCK...
BANDELIER NATIONAL MONUMENT...
FRIJOLES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3567 10676 3589 10634 3582 10613 3548 10637
3555 10667
$$
SHOEMAKE004
WGUS75 KABQ 150752
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 AM MDT SUN SEP 15 2013
NMC028-043-049-150802-
/O.EXP.KABQ.FF.W.0103.000000T0000Z-130915T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-
152 AM MDT SUN SEP 15 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 200 AM MDT FOR NORTHWESTERN
SANTA FE...EAST CENTRAL SANDOVAL AND SOUTHERN LOS ALAMOS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
TAPERING OFF ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME FLOODING MAY CONTINUE...BUT THE THREAT FOR
WIDESPREAD FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3567 10676 3589 10634 3582 10613 3548 10637
3555 10667
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 6:08 PM MDT, 4 hours 48 minutes earlier.
Area forecast discussion, Sep 14, 6:08 PM MDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 PM MDT SAT SEP 14 2013 .AVIATION... 00Z TAF CYCLE THE ATMOSPHERE OVER NM IS BEGINNING TO SEE SOME SUBTLE DRYING...BUT STORMS ARE STILL ACTIVE OVER THE CENTRAL TO WESTERN AREAS OF THE STATE EARLY THIS EVENING. EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE EVENING WITH MORE STORMS FILLING IN OVER THE RIO GRANDE VALLEY IN CENTRAL PARTS OF NM. SOME OCCASIONAL LOW STRATUS CLOUDS MAY LINGER BEHIND PASSING SHOWERS AND OVER TERRAIN RECENTLY SOAKED BY HEFTY RAINFALL FROM THE PAST SEVERAL DAYS. MOUNTAIN OBSCURATIONS WILL ALSO BE COMMON AND PERIODIC AS WELL. THE EASTERN PLAINS WILL HAVE FAIRLY LOW CHANCES FOR SHOWERS AND STORMS TONIGHT...BUT ON SUNDAY STORMS WILL HAVE MUCH BETTER CHANCES FOR INITIATION FROM DAYTIME HEATING AND THE ASSISTANCE OF A BACK DOOR COLD FRONT ENTERING NORTHEAST NM. THE CENTRAL TO WESTERN AREAS WILL ALSO HAVE SCATTERED COVERAGE OF STORMS SUNDAY. 52 && .PREV DISCUSSION...258 PM MDT SAT SEP 14 2013... ANOTHER ACTIVE PM WITH PLENTY OF RAIN...SOME OF IT HEAVY. UPPER WAVE MOVING INTO NE NM WITH A DRY SLOT BEHIND IT. SUNSHINE HAS HEATED UP THE W AND RESULTED IN A GOOD CROP OF SHOWERS AND STORMS WITH SOME HEAVY RAINERS. OTHER AREA OF SHOWERS AND STORMS OVER THE NE ASSOCIATED WITH UPPER LEVEL SYSTEM. EXPECT CONVECTION TO GO WELL INTO THE EVENING...BUT SHOULD DIMINISH MORE AFTER MIDNIGHT THAN PREVIOUS NIGHTS. HEIGHT RISES ON SUN SHOULD CAP STORMS A BIT MORE AND OVERALL TREND WILL BE FOR A LITTLE LESS STORM COVERAGE. EXCEPTION MAY BE IN THE NE WHERE A COLD FRONT WILL BE NEARING. THIS FRONT WILL CONTINUE S SUN NIGHT AND KEEP THE AREA FAIRLY ACTIVE. A LIGHT W FLOW ALOFT WILL DEVELOP NEXT WEEK..LEADING TO A GENERAL DECREASE IN SHOWERS AND STORMS. MON WILL STILL BE ACTIVE THEN WE SHOULD EXPERIENCE A NOTICEABLE DECREASE FOR THE REMAINDER OF THE WEEK. A BACK DOOR COLD FRONT NEAR THE END OF THE WEEK COULD ALLOW FOR A BRIEF UPTICK IN ACTIVITY MAINLY ACROSS THE E ON FRI AND SAT. CHJ .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN. UPPER LEVEL FLOW HAS BECOME MORE SOUTHWESTERLY...THUS THE MONSOON PLUME HAS BEEN CUT-OFF JUST A BIT. THEREFORE...WE ARE TRANSITIONING FROM MORE TROPICAL-LIKE RAINFALL...TO MORE TYPICAL CONVECTIVE MONSOON THUNDERSTORMS. STORMS ACROSS WESTERN NEW MEXICO THIS AFTERNOON WILL CONTINUE TO MOVE NORTHEAST INTO THE RIO GRANDE VALLEY THIS EVENING. DRIEST AREA TODAY SHOULD BE THE EAST CENTRAL PLAINS. ADDITIONAL HEAVY RAINFALL WILL EXACERBATE ANY ONGOING FLOODING PROBLEMS. EXCELLENT HUMIDITY RECOVERIES ON TAP AGAIN TONIGHT. ON SUNDAY...NM WILL CONTINUE TO TRANSITION INTO A MORE TYPICAL MONSOON REGIME WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. EXPECTING LESS STRATIFORM PRECIPITATION AND MORE THUNDERSTORM ACTIVITY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A WEAK BACK DOOR COLD FRONT ACROSS NORTHEAST NM WILL ALSO SERVE AS A FOCUS MECHANISM FOR ADDITIONAL STORMS. LOCALLY HEAVY RAIN WILL REMAIN POSSIBLE. DAYTIME HUMIDITIES WILL REMAIN PRETTY HIGH...THOUGH GENERALLY 4 TO 8 PERCENT BELOW TODAYS READINGS. THE DRYING TREND WILL CONTINUE EARLY NEXT WEEK...THOUGH IT WILL REMAIN FAIRLY GRADUAL UNTIL WEDNESDAY. EXPECT DAILY ROUNDS OF AFTN/EVE SHOWERS AND THUNDERSTORMS MON/TUE. BY WEDNESDAY...WESTERLY FLOW ALOFT WILL BECOME STRONGER...ALLOWING DRIER AIR TO THE WEST TO FILTER INTO NM. THUS...EXPECT SHOWER AND THUNDERSTORM COVERAGE TO DWINDLE CONSIDERABLY ON WEDNESDAY. THE STRONGER WESTERLY FLOW WILL CONTINUE THROUGH FRIDAY...THOUGH MAY STILL SEE A FEW STORMS OVER THE HIGH TERRAIN. VENTILATION WILL LOWER A BIT ON SUNDAY...AND REMAIN IN THE POOR TO FAIR CATEGORY ON MONDAY...BUT SHOULD START TO IMPROVE ON TUESDAY. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...NMZ503-504-506>533. &&
Hazardous weather outlook, Sep 14, 6:11 AM MDT, 16 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 611 AM MDT SAT SEP 14 2013 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 611 AM MDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF HEAVY RAINFALL WILL BE LIKELY AGAIN TODAY INTO TONIGHT WITH THE MAIN EMPHASIS ON AREAS BETWEEN THE CONTINENTAL DIVIDE AND THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AND THE NORTHEAST PLAINS. UPWARDS OF ONE TO TWO AND A HALF INCHES OF RAIN MAY FALL ACROSS PORTIONS OF THIS AREA THROUGH TONIGHT AND WITH ALREADY SATURATED SOILS LOCALIZED FLASH FLOODING AND EVEN SOME MAINSTEM RIVER FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT WITH EXCESSIVE RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES WITHIN AND BELOW RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN GENERAL...WILL BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER RAINFALL HOWEVER SHOULD BE SOMEWHAT LESS THAN RECENT DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY... BUT SHOW A TREND TOWARD LESS COVERAGE AND INTENSITY DURING THIS PERIOD. SOME LOCALIZED HEAVY RAIN MAY STILL DEVELOP FROM TIME TO TIME SUNDAY AND SUNDAY NIGHT MOSTLY FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AND THE NORTHEAST PLAINS WEST TO NEAR THE CONTINENTAL DIVIDE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. WHILE SOME HEAVY RUNOFF AND EVEN VERY LOCALIZED FLASH FLOODING WILL NOT BE OUT OF THE QUESTION THROUGH THIS PERIOD...THE FLOODING RISK WILL BE SIGNIFICANTLY LOWER THAN RECENT DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Special weather statement, Sep 14, 7:23 PM MDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
723 PM MDT SAT SEP 14 2013
NMZ508-509-150145-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
723 PM MDT SAT SEP 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 745
PM MDT...
AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF ALMA...OR ABOUT 19 MILES
SOUTHWEST OF RESERVE...MOVING EAST AT 5 TO 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 180 NORTH OF ALMA.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3375 10905 3379 10905 3375 10881 3344 10891
3346 10905 3374 10906
TIME...MOT...LOC 0122Z 249DEG 9KT 3352 10898
CASpecial weather statement, Sep 14, 8:27 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 827 PM MDT SAT SEP 14 2013 NMZ508-150300- SOUTHWEST MOUNTAINS- 827 PM MDT SAT SEP 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CATRON COUNTY THROUGH 900 PM MDT... AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES EAST OF OLD HORSE SPRINGS...OR ABOUT 22 MILES SOUTH OF DATIL...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN CATRON COUNTY. && LAT...LON 3398 10773 3365 10773 3375 10802 3393 10806 TIME...MOT...LOC 0227Z 278DEG 12KT 3384 10793 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:56 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 14, 7:01 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Sep 14, 8:27 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Sep 14, 9:13 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 14, 9:57 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Sep 14, 10:24 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 14, 10:40 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 3 hr |
| Sep 14, 11:58 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 3 hr |
| Sep 15, 12:14 AM MDT | Areal Flood Warning | ABQ | Socorro, Valencia | 12 hr |
| Sep 15, 12:20 AM MDT | Flash Flood Warning | ABQ | Catron | 5 hr |
| Sep 15, 12:45 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 3 hr |
| Sep 15, 1:12 AM MDT | Flash Flood Watch | ABQ | 71 hr | |
| Sep 15, 1:21 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Sep 15, 1:28 AM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 3 hr |
| Sep 15, 1:39 AM MDT | Flash Flood Warning | ABQ | Socorro, Torrance, Valencia | 3 hr |
| Sep 15, 1:48 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 3 hr |
| Sep 15, 2:47 AM MDT | Flash Flood Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 3 hr |
| Sep 15, 3:21 AM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 15, 3:43 AM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Sep 15, 4:19 AM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Sep 15, 5:17 AM MDT | Flash Flood Warning | ABQ | Catron | 118 min |
| Sep 15, 12:15 PM MDT | Areal Flood Warning | ABQ | Socorro | 8 hr |
| Sep 15, 12:51 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 84 min |
| Sep 15, 1:00 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Sep 15, 1:36 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 3 hr |
| Sep 15, 2:06 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 84 min |
| Sep 15, 2:32 PM MDT | Flash Flood Warning | ABQ | Torrance | 3 hr |
| Sep 15, 2:35 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 115 min |
| Sep 15, 2:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 15, 3:11 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:21 PM MDT | Areal Flood Advisory | ABQ | Torrance | 84 min |
| Sep 15, 3:26 PM MDT | Areal Flood Advisory | ABQ | Mora | 94 min |
| Sep 15, 4:14 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 91 min |
| Sep 15, 4:22 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 113 min |
| Sep 15, 4:49 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Sep 15, 5:11 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Socorro, Torrance | 2 hr |
| Sep 15, 5:14 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 119 min |
| Sep 15, 5:43 PM MDT | Flash Flood Warning | ABQ | McKinley | 6 hr |
| Sep 15, 5:58 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 107 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.